# SDR DL764060763

- Difficulty date: September 18, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 20,412 hours, 6,805 cycles
- Engine: Ge CF680C2*
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP AT 6 AND 7 AB.  REPINNED CONNECTOR AT SEATS 6 AND 7 AB.
